# SDR CA111222006

- Difficulty date: December 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 5,005 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Damaged
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE NR 1 ENGINE LOSES POWER AND STARTED TO SURGE.  THE ENGINE WAS SHUTDOWN AND SECURED.  ACFT LANDED WITHOUT INCIDENT.  ON MAINTENANCE INSPECTION THE NR 1 CYLINDER HAD 4 BROKEN MOUNT STUDS AND THE FUEL INJECTOR LINE WAS BROKEN OFF.  NR 1 ENGINE WAS REPLACED WITH OVERHAULED UNIT, WE ARE WAITING FOR TEAR DOWN REPORT FOR THIS ENGINE.
